|Eye Floaters and HIV Medications?
Oct 10, 2007
Over the last few years, I've noticed an increasing amount of annoying eye floaters present. I have a few webs of them, and they're very difficult to live with.
I read on the Internet of other people reporting these symptoms, and I wonder if there is any connection to this and HIV medications.
Treatment of eye floaters is still a gray area. There are a couple of doctors performing a questionable procedure that involves a laser (to specific types of patients), and then there is the unpleasant prospect of risky vitrectomy, which could fail and leave you nearly blind.
Can you offer any advice on this?
It's gotten to the point where these interfere with reading, etc... and it's very difficult to "ignore them" and try not to get upset about them.
| Response from Dr. Henry
Floaters are very common in the general population with current treatment being quite limited. There has been no link between any HIV medication and floaters that I am aware of. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.